# SDR DXTA2024081900233

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 7,311 hours, 4,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS FAILED TEST DURING POWER ON CHECKLIST. PROBABLY A SWITCH ISSUE. THEY DO NOT ILLUMINATE WITH SWITCH IN ARM POSITION AND NO DC POWER AS REQUIRED PER THE CHECKLIST. THEY DO ILLUMINATE WHEN SELECTED ON AS EXPECTED. 30 MINUTE CHARGE OF BATTERIES PRODUCED THE SAME RESULT.  CORRECTIVE ACTION: REMOVED INOP EMERGENCY BATTERY PACKS #1-4 AND INSTALLED NETJETS SUPPLIED REPAIRED BATTERY PACKS #1-4. PERFORMED EMERGENCY LIGHTING BATTERY PACK POST MAINTENANCE CHECKS AND EMERGENCY LIGHTING OPS CHECKS. OPS CHECKS SUCCESSFUL. NO DEFECTS NOTED. ALL WORK DONE IAW ALL WORK DONE IAW CE-680A AMM 33-50-06 AND IAW CE-680 A IMM 25-20-21 AND AMM 33-50-00 AND PILOTS OPERATIONAL HANDBOOK PNS OFF: #1 CBS28-1 SN: 000215 #2 CBS28-1 SN: 006505 #3 CBS28-1 SN: 5587M #4 CBS28-1 SN:006875 PNS ON: #1CBS28-1 SN: 4082M #2CBS28-1 SN: 3584M #3 CBS28-1 SN: 5234M #4 CBS28-1 SN: 4681M
